# SDR VNAA2011120700002

- Difficulty date: December 3, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 19,071 hours, 19,573 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CLT, CREW REPORTED FLOOR EMERGENCY PATH LIGHTING AT SEAT 5D HAD A LOOSE CONNECTION.  MAINTENANCE INSPECTED, SECURED LOOSE CONNECTION AND PERFORMED CHECKS ON EMERGENCY LIGHTS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
